MathSciNet Relay Station
MathSciNet bibliographic data
MR2338353 (2009c:82060) 82D60 (35J20 49J45 58E50 74G65 82B24)
Chen, Xinfu; Oshita, Yoshihito An application of the modular function in nonlocal variational problems. Arch. Ration. Mech. Anal. 186 (2007), no. 1, 109–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement